Digestive System Channel
Topics
Medications
Quicklinks
Related Channels

Misoprostol and Tinnitus

Side effects are possible with misoprostol (Cytotec®), and tinnitus (ringing of the ears) can be one of them. However, clinical trials on the drug showed that this particular side effect was an uncommon reaction. Because it is so uncommon, it is difficult to determine whether this problem is caused by the medication itself or by something else.
 
Some of the more commonly reported side effects of misoprostol include diarrhea, nausea, and headaches. There are also some potentially serious reactions, such as severe diarrhea or decreased urination, which require immediate medical treatment.
 
(To learn more, click Misoprostol Side Effects. This resource describes other possible problems that may occur with this drug, with statistics on how often they occur.)
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.